# SDR ASAA2019052229438

- Difficulty date: May 22, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 44,603 hours, 12,959 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RELEASED PER MEL 21-32B RT PACK PRIMARY TEMP CONTROL INOP. NOTE: CREW SAID THEY HAD A RIGHT PACK LIGHT - EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED CABIN TEMP CONTROLLER BITE PROCEDURE PER FIM 21-61 TASK 801 FOR R/H PACK. NO FAULTS FOUND. PERFORMED GOOD OPS TEST OF CABIN TEMP CONTROL ON R/H SIDE PER AMM 21-61-00-700-807.
